WANG Xiang-dong, XU Xiao-zeng, HANG Xi-ting. Maximum Principles for Greneralized Solutions of Quasi-Linear Elliptic Equations[J]. Applied Mathematics and Mechanics, 2003, 24(4): 405-413.
Citation: WANG Xiang-dong, XU Xiao-zeng, HANG Xi-ting. Maximum Principles for Greneralized Solutions of Quasi-Linear Elliptic Equations[J]. Applied Mathematics and Mechanics, 2003, 24(4): 405-413.

Maximum Principles for Greneralized Solutions of Quasi-Linear Elliptic Equations

  • Received Date: 2000-12-19
  • Rev Recd Date: 2002-11-19
  • Publish Date: 2003-04-15
  • Under the assumption that the growth order of the free team to natural growth condition with respect to gradient of the generalized solutions the maximum principle is proved for the bounded generalized solutiom of quasi-linear elliptic equations.
  • loading
  • [1]
    Ladyzenskaja O A, Ural'ceva N N.线性和拟线性椭圆型方程[M].叶其孝译.北京:科学出版社,1987,156-194.
    [2]
    Gilbarg D,Trudinger N S.二阶椭圆偏微分方程[M].叶其孝译.上海:上海科学技术出版社,1981,178-234.
    [3]
    Morry C B.Second order elliptic equations in several variables and Hlder continuity[J].Math Z,1959,72(4):146-164.
    [4]
    Bicadze A B.线性偏微分方程的某些问题[J].数学进展,1958,4(3):320-403.
    [5]
    Trudinger N S.Maximum principles for linear nonuniformly elliptic oprerators with measurable coefficients[J].Math Z,1977,156(4):291-310.
    [6]
    梁(汲/金)廷,于呜岐.关于二阶线性椭圆型方程广义解的弱最大值原理[J].山西大学学报(自然科学版),1982,7(2):8-14.
    [7]
    Uhlenbeck K.Regularity for a class of nonlinear elliptic systems[J].Acta Math,1977,138(2):219-240.
    [8]
    梁(汲/金)廷.椭圆型方程广义解的有界性和可积性[J].山西大学学报(自然科学版),1986,9(1):115-130.
    [9]
    于呜岐,梁(汲/金)廷.拟线性椭圆型方程广义解的弱最大值原理[J].山西大学学报(自然科学版),1989,12(3):240-248.
    [10]
    梁(汲/金)廷.拟线性椭圆型方程广义解的最大值原理[J].中山大学学报(自然科学版),1988,27(3):107-122.
    [11]
    Serrin J.Local behavior of solutions of quasi-linear equation[J].Acta Math,1964,111(5):247-302.
    [12]
    Trudinger N S.On Harnack type inequalities and their applications to quasi-linear elliptic equations[J].Comm Pure Appl Math,1967,20(3):721-747.
    [13]
    Ladyzenskaja O A, Solonnikov V A, Ural'ceva N N.Linear and quasi-linear equations of parabolic type[J].Transl Math Monographs,1968,23(1):90-95.
    [14]
    梁(汲/金)廷,王向东.拟线性椭圆型方程广义解最大模的先验估计[J].应用数学和力学,1990,11(10):881-892.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2326) PDF downloads(503) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return